Here i am 7 weeks with no thyroid meds, no medication of any kind. My ears blare, my throat hurts, and i get whacky dizziness every single day. I have attempted thyroid meds several times, have stayed on them for 3-4 months and then feel so much worse i finally just get off of them.
Most recently here are my lab tests
t4 free 1.0
t3 free 2.8
t3 uptake 107
TPO Peroxidase Antibodies 636 <35
TSI <89 has to be less than 140
I agree with your pituitary...you're hypo. TT3 has to be wrong...has to be 107. Ratio of FT3 to FT4 is pretty good, so it looks as though you don't convert too badly, but it's borderline. Have you ever tested RT3?
my man "stuff" is a little low. Testosterone is 356 range 400-800. This guy did $2700 worth of blood on me. The dhea sulfate was indeed low. What exactly does that mean? At one point i was taking .25 hydrocortosine but got off of it.
Sorry to say, but if someone did that much blood work on you, he should be telling you what to supplement with......
Has anyone suggested that you try a low dose of DHEA?? Purchased at the local vitamin store........ not saying you should do this - just asking if this expensive DR (?) even picked up on the low level......
I thought you were on testosterone supplementation?
No testosterone, wants me to get thyroid under control. He wasn't expensive, but the panel at quest was. I called and left him a message about the dhea. We all know that endos do not think things are out of whack that we do. I've got a bottle of dhea in my closet next to the other 800 bottles of stuff I've bought but not used.
OK now im wondering about the DHEA thing. Could this be contributing to some of my fatigue?
DHEA SULFATE 59 ranges 45-345
Yes its in range, but its still very low. I have some DHEA 5 (smallest dose) that at one time a doctor told me to take, then another doctor told me not too. I guess i need to find out who is correct. What is your personal opinion?
That range is really broad. I know DHEA naturally declines as we get older.
When I was tested, my level was actually below the range. I have some DHEA in my medicine cabinet too, but I haven't done enough research on it yet. I do think the low levels have something to do with fatigue, but I'm not sure how much. I have taken it, but am afraid to take it regularly.
I can't tell you whether you should take it or not. That's best to be decided with your doctor.
Just a bit of research on DHEA - I wouldn't advise taking it unless your doctor tells you to. It's a steroid and some studies indicate that it can cause other health serious problems, while its benefits appear to be questionable.
I would say follow the order of progression your doctor suggests too. I seen a new thyroid doc, and he said you have to build up to things SLOWLY when your body is in such a damaged stage. For people like you and me who are very sensitive to the meds, we should take baby steps to get to the magic place of feeling better. It takes a long time. He told me there is no easy way of doing it, BUT we can get there. We just can't keep shocking our body.
i know yall are sick of me but im still trying to find some silver lining here. After the houston endocrine saw me he suggested I get on some thryoid, and i was thinking of starting with .25 synthroid. Just good ole fashion synthroid. He told me ultimately i need to be on about .50 but hes not convinced that the hashis is not doing havoc on me as well. I am so worn out. I feel like im 95 years old. I am not kidding. Thank God for my family who i love more than anything.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.